# SDR R61A2020123100961

- Difficulty date: December 13, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663605
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE RT DOUBLER PN 170-05663-605 AT FR 13.  REPLACED IAW SRM 51-41-02, 51-43-02, SEE AAR NRC NR 4500827-2000-0058 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
